# SDR SWAA2022061509832

- Difficulty date: May 20, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 312 AND STA 328 RBL 29' CRACKED FLOOR INTERCOSTAL LOCATED BETWEEN STA 312-STA 328 RBL 31.6 AND WL 208.1 / [01] REMOVED MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 312 AND STA 328 RBL 29' AS PER B737-700 SRM 51-10-02-0G-0;[02] LOCATED AND DRILLED INTERCOSTAL AS PER B737-700 SRM 51-40-05-0G-0;[03] CORRECTION TO STEP 1: CORRECT REFERENCE USED B737-700 SRM 51-40-02-0G-0;[04] CORRECT LOCATION TO MAIN CABIN FLOOR INTERCOSTAL IS BETWEEN STA 312 AND 328 RBL 31.6 AND WL 208.1;[05] VERIFIED STEPS 2;3 AND 4 OK TO TREAT AND PRIME DRILLED HOLES.;[06] TREATED AND PRIMED HOLES AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[07] VERIFIED AMT STEP 6 ; OK TO INSTALL CABIN FLOOR INTERCOSTAL IS BETWEEN STA 312 AND 328 RBL 31.6 AND WL 208.1;[08] INSTALLED CABIN FLOOR INTERCOSTAL BETWEEN STA 312 AND STA 328 RBL 31.6 AND WL 208.1 AS PER B737-700 SRM 51-40-05-0G-0;[09] CORRECTION TO STEP 2: LOCATED AND DRILLED NEW INTERCOSTAL AS PER B737-700 SRM 51-40-05-0G-0;[10] VERIFIED STEPS 8 AND 9
